HARRY W. CARLOSS, M.D.; MEHDI TAVASSOLI, M.D.; ROBERT MCMILLAN, M.D.
CARLOSS HW, TAVASSOLI M, MCMILLAN R. Cimetidine-lnduced Granulocytopenia. Ann Intern Med. 1980;93:57-58. doi: 10.7326/0003-4819-93-1-57
Download citation file:
Published: Ann Intern Med. 1980;93(1_Part_1):57-58.
Several reports have described marrow suppression and granulocytopenia associated with the use of Cimetidine (1-4). In these cases, because of concomitant ingestion of other drugs and the use of chemotherapeutic agents, radiation therapy, or other possible causes of granulocytopenia and marrow suppression, the granulocytopenia could not be solely attributed to Cimetidine. We report here a case, however, in which the patient was twice challenged with Cimetidine with granulocytopenia occurring both times, firm evidence for its being the sole causative agent.
A 67-year-old man was admitted for upper gastrointestinal bleeding. He had a long history of psoriasis that had been treated
Learn more about subscription options.
Register Now for a free account.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only